# SDR A6WA2013070141034

- Difficulty date: June 15, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 552
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK HAS CRACK NEAR FS 552.  BLENDED CHAFE TO SMOOTH CONTOUR IAW REO 6014R-53-41-1708.
